Hi Keri :lol:
I hope you don't mind, I moved your post here because it was dealing with symptoms and you are already a family member (not a newbie :lol: )
You say that you are not diagnosed with Lupus yet. May I ask if you have you ever taken Minocycline for your Acne? There are varying reports regarding this drug, some say it can help the symptoms of SLE, others say it can cause a form of drug-induced SLE. Minocycline hydrochloride is a semisynthetic derivative of tetracyline and is used for the treatment of acne. There have been cases of autoimmune hepatitis, systemic lupus erythematosus, or both associated with the use of minocycline.
Also, are you sure that your acne is getting worse? You may be seeing signs of a lupus rash, cutaneous lupus or discoid lupus. Eslewhere in these forums are explanations about each. It might be helpful for you to talk to your doctor about these symptoms to find out exactly what the cause is.
Peace and Blessings
Look For The Good and Praise It!